# SDR AALA202302103574

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02RA03R
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE EMERGENCY AREA LIGHT L32200 CONNECTOR AT CEILING PANEL AC242 BROKEN. REPLACED CONNECTOR D6025J AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER WDM 33-51-66, SWPM 20-61-28 AND AMM 33-51-03.
